# SDR DU4R2006598

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 489
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LONGERON SPLICE FS 489 RIGHT LONGERON 30 FWD END.  FABRICATED AND INSTALLED LONGERON SPLICE IAW DWG 3924814 FROM 7075-T6 IAW DC-9/MD-80 SRM 53-01 FIG 1, 51-10-3D, 51-10-2, 51-30-0 FIG 3 AND DC-9/MD-80 M/M 20-10-15-201.
